# SDR FPI2012F00001

- Difficulty date: December 14, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N21375
- Make and model: Piper J3C-65
- Aircraft serial: 14609
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC65385
- Part serial: 5635715
- Condition: Cracked
- Location: Nr 1
- Part time: 1,058 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR INSPECTION COMPRESSION TEST FOUND NR 1 CYLINDER CRACKED FROM BEHIND FIRST FIN TO SPARK PLUG HOLE (UPPER) ABOVE EXHAUST PORT.  REPLACED WITH NEW CYLINDER ASSY.
